zbMATH — the first resource for mathematics

Articulation sets in linear perfect matrices. II: The wheel theorem and clique articulations. (English) Zbl 0774.05064
Summary: [For Part I see ibid. 104, No. 1, 23-47 (1992).]
The main result in this second part is the following: A graph whose clique-node incidence matrix is linear, perfect but not balanced contains a clique-articulation. This result, together with those previously obtained by the authors, characterizes disconnecting sets of nodes in perfect graphs whose clique-node matrix is linear.

05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)
05C38 Paths and cycles
05C60 Isomorphism problems in graph theory (reconstruction conjecture, etc.) and homomorphisms (subgraph embedding, etc.)
Full Text: DOI
[1] Conforti, M.; Rao, M.R., Articulation sets in linear perfect matrices I: forbidden configurations and star cutsets, Discrete math., 104, 23-47, (1992) · Zbl 0783.05070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.